# SDR SWIA201541563

- Difficulty date: October 23, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 34,171 hours, 28,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER BS 311.75 CORRODED.  R & R PAX DOOR FORMER FS311.75 IAW SRM.  PRESSURIZATION CHECK GOOD IAW AMM.
